# SDR IPXA10660488

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strip
- Part number: 3046M82P04
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF WAN 1628320 AND DMI D427308 NR 2 ENG INBD THRUST REVERSER BLOCKER DOOR NR 3 AND NR 4 WORN TEFLON WEAR STRIPS.  REPLACED TEFLON WEAR STRIPS ON INBD T/R BLOCKER DOORS IAW MM 78-31-14- 8. CHECKED SATIS. THIS CLOSES DMI.
